SP Premium
MRSWHITEWOLF

SparkPoints
 

Medication to weight Gain...NO NO...STOP

Friday, October 18, 2019


I am on a new med and weight gain is a side affect. Oh wo, just one more thing to battle. I seem to want to major eat or snack after taking medication so to help combat.... I first of all sabotage myself by purchasing 2 donuts....hubby ate one and a half. I ate 1/4 then 1/4. I drank water, made a vinegar dressing and put in bowl with sliced English cucumbers. Great snack and healthy and a healthy carb. Thank you hubby for eating the donuts. Grandson got cookies, but ones he likes and I don't. I was wondering why suddenly wanting snacks...remembered medicine. I can't let medicine win. This is going to be harder yet. I have struggled most of my life with weight to learn I have a disease that is rare. It affects my heart, eyes, body. I had gastric bypass surgery to help fix to get me healthier. I struggle even after that surgery which has been life saving in many ways. I can't stop moving or trying no matter how tired I am because I feel that if I do, my life will stop. My fixed...couldn't attach to previous blog. Attached broken and now here is the fixed.
Share This Post With Others
Member Comments About This Blog Post